Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have severe stabbing pains in hands and feet. Have Fibromyalgia and osteoarthritis. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1019 Questions
I have severe stabbing pains in my hands and feet. I could not walk one say because the pain was so severe.
Posted Mon, 15 Jul 2013 in General Health
Answered by Dr. Achuo Ascensius 3 hours later
thanks for the query,

You have two conditions that manifest with pain; fibromyalgia and osteoarthritis. It is likely that the pains you felt are due to an acute exacerbation.

The drugs you are taking are standard drugs indicated for the ostearthritis and fibromyalgia.

The most appropriate thing to do will be to XXXXXXX your treating doctor for a review; physical examination, laboratory tests such as uric acid level to rule out associated gout, rheumatoid factor and other rheumatoid markers to rule out other rheumatoid pathologies and for a drug review; the posology and consideration of addition of the dosage or use of additional drug.

Hope this answers your query. If you have further query, i will be glad to help.
Best regards

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor